# SDR CALA2022101402798

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 146N874910
- Condition: Gouged
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FRAME AT STA 1640 HAS 1EA SUBSTRUCTURA L TEE CLIP IS GOUGED AND KNIFE EDGED ON THE UPPER LOWER LEGS AT S14L.  TRANSCRIBED FROM HAECO GSO NRC# 9282170 REMOVED AND REPLACED TEE-CLIP AT STA 1640 PN: 146N8749UP IAW B757-200 SRM 51-40-02-0G-0 AND BOEING DWG 146N8735 REV A PO: 1041690.1. REF HAECO GSO MECH V932675 QC453
